Scientia Iranica, ( ISI ), Volume (19), No (3), Year (2012-6) , Pages (759-766)

Title : ( A highly computational efficient method to solve nonlinear optimal control problems )

Authors: Amin Jajarmi , Naser Pariz , Ali Vahidian Kamyad , Sohrab Effati ,

Citation: BibTeX | EndNote

In this paper, a new analytical technique, called the Optimal Homotopy Perturbation Method (OHPM), is suggested to solve a class of nonlinear Optimal Control Problems (OCP’s). Applying theOHPMto a nonlinear OCP, the nonlinear Two-Point Boundary Value Problem (TPBVP), derived from the Pontryagin’s maximum principle, is transformed into a sequence of linear time-invariant TPBVP’s. Solving the latter problems in a recursive manner provides the optimal trajectory and the optimal control law, in the form of rapid convergent series. Furthermore, the convergence of obtained series is controlled through a number of auxiliary functions involving a number of constants, which are optimally determined. In this study, an efficient algorithm is also presented, which has low computational complexity and fast convergence rate. Just a few iterations are required to find a suboptimal trajectory-control pair for the nonlinear OCP. The results not only demonstrate the efficiency, simplicity and high accuracy of the suggested approach, but also indicate its effectiveness in practical use.

Keywords

, Nonlinear optimal control problem; Pontryagin’s maximum principle; Two, point boundary value problem; Optimal homotopy perturbation method; Suboptimal
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1028648,
author = {Jajarmi, Amin and Pariz, Naser and Vahidian Kamyad, Ali and Effati, Sohrab},
title = {A highly computational efficient method to solve nonlinear optimal control problems},
journal = {Scientia Iranica},
year = {2012},
volume = {19},
number = {3},
month = {June},
issn = {1026-3098},
pages = {759--766},
numpages = {7},
keywords = {Nonlinear optimal control problem; Pontryagin’s maximum principle; Two-point boundary value problem; Optimal homotopy perturbation method; Suboptimal control.},
}

[Download]

%0 Journal Article
%T A highly computational efficient method to solve nonlinear optimal control problems
%A Jajarmi, Amin
%A Pariz, Naser
%A Vahidian Kamyad, Ali
%A Effati, Sohrab
%J Scientia Iranica
%@ 1026-3098
%D 2012

[Download]